MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

QUALITY TECH SERVICES LLC SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B32000
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the healthcare provider (hcp) was not confident on the complete closure of the burr hole device used on the left side during bilateral implantable neurostimulator (ins) procedure.There was no issue on the right side.The hcp used another device, however, they still did not feel fully confident on the complete closure of the burr hole device.No actions/interventions were taken to resolve the issue.It was unknown if the issue was resolved.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received indicating two burr hole devices were opened, the left side used the base and cover of one from another one and on the right side they successfully used the clip of the first burr hole with a new base and cover.It was clarified the hcp was not fully confident about the secure closing by the cover of the burr hole device.In addition, due to the hcp's technique, the floor of the recess planar can be curved, not uniformly curved, but manually curved.The floor of the recess planar could not be smooth but with local high spots.It was indicated that the centering tool was not used by the hcp, and the base ring may have been slightly misaligned with the 14 mm burr hole.The screws were removed from the centering tool and aligned manually.The orientation of the line relative to the patient anterior-posterior axis was parallel.The orientation of the line relative to the slit between the clip jaws was parallel, as well.The hcp did not used the jaws as a troubleshooting technique.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key12158422
Report Number3012165443-2021-00008
Device Sequence Number19788593
Product Code MHY
UDI-Device Identifier00763000426521
UDI-Public00763000426521
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberB32000
Device Catalogue NumberB32000
Device Lot Number082M03221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date07/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1